Thread: IV Steroid Treatment
03-10-2012, 03:24 PM #1Registered Member
- Join Date
- Feb 2012
- United States
IV Steroid Treatment
I just finished 3 days of IV steroid treatment (My first ever) and all went well until I woke up this morning. I have really sore lymph nodes and overall muscle soreness. Is this normal? I can't seem to find much info about these types of side effects.
Has anyone experienced this before or know if this something I should be worried about?
Maybe I should also mention that I wasn't prescribed a taper. I just did 3 straight days of the IV treatment (Tuesday, Wednesday, Thursday).
03-10-2012, 08:38 PM #2.
- Join Date
- Mar 2009
- California, USA
I've done literally dozens of IV 3-days over the years (just did another one Tues, Wed, Thurs, too!), and I get the sore lymph nodes, muscle soreness and locked-up joints [I]every[/I] time, along with a few other gross side effects. It will all pass in a few days.
For MS flares, there's no medical need for a taper. I haven't done one in years, and a lot of folks find that the taper only prolongs the agony of the steroid effects. It may take a week or more for the side effects to resolve, so hang in there.